MAUDE Adverse Event Report: Corin Ltd Trinity Dual Mobility; Dual Mobility System

Corin Ltd Trinity Dual Mobility; Dual Mobility System
Model Number 321.03.536
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility revision (with ops used at primary) of the cocr liner, ecima insert and biolox delta ceramic head after approximately 1 year and 1 month as the patient was impinging.
 
Additional Manufacturer Narrative
Per comp - (b)(4) initial report additional information, including patient activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), whether the patient followed correct post-op protocol and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
Trinity Dual Mobility
Common Device Name
Dual Mobility System
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50803862
Report Number9614209-2026-00122
Device Sequence Number10581387
Product Code LZO
UDI-Device Identifier05055343893227
UDI-Public05055343893227
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.03.536
Device Catalogue NumberNot applicable
Device Lot Number595053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX Delta Ceramic Head: 104.2805, 598806; OPS Acetabular Guide: 1248-0500, EVU_DZ_47536; OPS Femoral Guide: 1250-0100, EVU_DZ_47536; OPS Insight: 1200-0000, EVU_DZ_47536; Trinity DM ECiMa Insert: 325.03.040, 593408
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale